Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 151, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 3, 2006, 10:11 PM EDT for Kanawha County, Putnam County, West Virginia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2006, 10:11 PM EDT (02:11 UTC)
- Expired
- Jul 3, 2006, 10:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
Counties Kanawha County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 14 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 10:15 PM EDT | TSTM WND DMG | Teays Valley, WV | TEAYS VALLEY AND SCOTT DEPOT AREAS HAVE TREES DOWN ALL OVER. |
| Jul 3, 10:40 PM EDT | TSTM WND DMG | Charleston, WV | *** 1 INJ *** SOUND MAN INJURED BY LIGHTNING STRIKE ABOUT 20 FEET AWAY FROM HIM AT HADDAD PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRLX 040211 SVRRLX WVC039-079-040245- /O.NEW.KRLX.SV.W.0151.060704T0211Z-060704T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1011 PM EDT MON JUL 3 2006 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KANAWHA COUNTY IN WEST VIRGINIA PUTNAM COUNTY IN WEST VIRGINIA * UNTIL 1045 PM EDT * AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TEAYS VALLEY...AND MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... DUNBAR AND SOUTH CHARLESTON... CHARLESTON AND SISSONVILLE... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3850 8196 3832 8197 3829 8156 3851 8151 $$ 13
1 follow-up statement
000 WWUS51 KRLX 040229 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1029 PM EDT MON JUL 3 2006 WVC039-079-040245- /O.CON.KRLX.SV.W.0151.000000T0000Z-060704T0245Z/ KANAWHA WV-PUTNAM WV- 1029 PM EDT MON JUL 3 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR PUTNAM AND KANAWHA COUNTIES... AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CROSS LANES...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SISSONVILLE AND CHARLESTON THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3850 8196 3832 8197 3829 8156 3851 8151 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 9:43 PM EDT, 28 minutes earlier.
Area forecast discussion, Jul 3, 9:43 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 943 PM EDT MON JUL 3 2006 .SHORT TERM /REST OF TONIGHT/... UPDATED TO ACCOUNT FOR CONTINUING TSTMS THIS EVENING. UPPED POPS ACROSS THE FAR NORTH WITH OUTFLOW BOUNDARY CONTINUING TO GENERATE NEW ACTIVITY...AND UPPED POPS OVER CENTRAL WV AS A STRONG BUT SMALL CLUSTER OF TSTMS MOVES EAST ALONG I64 CORRIDOR. THINGS SHOULD DIMINISH BY MIDNIGHT AS THE LOWER LEVEL CONTINUE TO STABILIZE. HOWEVER...NEW ACTIVITY EXPECTED TO THREATEN SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA LATER TONIGHT AND TUESDAY MORNING AS THE COLD FRONT APPROACHES. && .PREV DISCUSSION... /ISSUED 741 PM EDT MON JUL 3 2006/ AVIATION... GENERALLY MVFR IN HAZE AND FOG OVERNIGHT...WITH BEST CHANCE OF A THUNDERSTORM TIL 04Z AT PKB...CKB...EKN. WITH TSTM COMPLEX OVER SOUTHEAST OHIO MOVING EAST SOUTHEAST THIS EVENING...HAVE INCLUDED THUNDER AT AFOREMENTIONED TERMINALS THROUGH THE EVENING. OTHERWISE...CANNOT RULE OUT THUNDER AGAIN ACROSS THE NORTH LATE TONIGHT...BUT NOT CONFIDENT ENOUGH TO INCLUDE IN TAFS. FOR TUESDAY...VFR TO MVFR IN HAZE WITH SCT-BKN 4000-5000 CLOUDS AGL...BUT TSTM CHANCES INCREASE TO INCLUDE IN TERMINALS BY MID AFTERNOON AS COLD FRONT APPROACHES FROM THE NORTHWEST. PREV DISCUSSION... /ISSUED 448 PM EDT MON JUL 3 2006/ SHORT TERM /REST OF TONIGHT/... UPDATED FOR MORE AFTERNOON THUNDERSTORM ACTIVITY...ESPECIALLY FROM PKB TO CRW TO BKW. THESE DIURNAL TSTMS WILL TEND TO DISSIPATE WITH LOSS OF HEATING AS THEY MOVE INTO EASTERN WV. HOWEVER...WE NEED TO KEEP AN EYE ON TSTMS FORMING OVER CENTRAL OHIO...WHICH HAS MUCH BETTER SUPPORT. PREV DISCUSSION... /ISSUED 321 PM EDT MON JUL 3 2006/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... FRONTAL BOUNDARY STILL REMAINS WELL TO OUR NORTH. STILL...WE REMAIN IN THE WARM SECTOR...WITH PLENTY OF WARM AND MOIST AIR...AND PWS AROUND 1.5. DEW POINTS IN THE UPPER 60S HAVE BEEN COMMON. WEAK FRONTAL BOUNDARY REMAINS WELL TO OUR NORTH. THUNDERSTORMS THAT POPPED UP ACROSS THE SOUTHERN COAL FIELDS WERE ASSISTED BY AN OUTFLOW BOUNDARY FROM EARLIER THIS MORNING...ACROSS SE OHIO AND N WEST VIRGINIA. THE MAIN BAND OF SHOWERS AND THUNDERSTORMS TO THE NORTH ARE SLOWLY SHIFTING EASTWARD...WITH THE AFTERNOON STORMS EXPECTED TO WEAKEN WITH SUNSET. LIKE TODAY...KEPT TEMPS COOLER TO THE N-NW WITH ADDITIONAL CLOUD COVER...AND GIVEN THE WET SOIL. COLD FRONT WILL CONTINUE TO NEAR FROM THE NW...CONTINUING TO GIVE SE OHIO AND N WEST VIRGINIA THE BEST CHANCE FOR STEADY RAIN. WE WILL CONTINUE TO MONITOR ANY MODERATE TO HEAVY PRECIPITATION...PARTICULARLY ACROSS NORTH OF THE I-64 CORRIDOR...WHERE WET GROUND HAS BEEN COMMON AS OF LATE. TUESDAY AFTERNOON...CAPE AROUND 2000 J/KG NORTH...AND OVER 3500 ACROSS THE SOUTHERN HALF OF THE CWA. THE BEST CHANCE OF WIDESPREAD SHOWERS...WILL BE TUESDAY NIGHT...AS THE COLD FRONT SLIDES INTO SE OHIO. LONG TERM /WEDNESDAY THROUGH MONDAY/... TWO COLD FRONTS TRAVERSE AREA NW TO SE WEDNESDAY INTO WEDNESDAY NIGHT. FIRST IS OLD W TO E MOISTURE BOUNDARY ACROSS NRN TIER OF OH VALLEY STATES / SRN TIER OF GREAT LAKES STATES. AREA OF CONVECTION ALONG THIS BOUNDARY FROM PREVIOUS EVENING SHOULD MOVE ACROSS CENTRAL AND THEN SRN PORTION OF AREA DURING THE MORNING THROUGH THE MIDDAY HOURS. NAM12 LOOKS REASONABLY IN ITS HINTING AT ADDITIONAL CONVECTION FIRING UP IN THE AFTERNOON AHEAD OF SECOND FRONT. THIS WILL OF COURSE DEPEND UPON DEGREE OF CLEARING THAT TAKES PLACE BEHIND FIRST FRONT. PARAMETERS LOOK MARGINAL FOR SEVERE WEDNESDAY AFTERNOON WITH NAM12 DEW POINTS AGAIN TOO HIGH...THIS ALSO WILL BE A FUNCTION OF THE AMOUNT OF SUNSHINE. SECOND FRONT PUSHES ON THROUGH WEDNESDAY NIGHT...LEFT SLIGHT CHANCE IN THE MOUNTAINS THURSDAY. CONCERNED ISOLATED CONVECTION WOULD FIRE UP UNDER THE UPPER LEVEL TROUGH...RELATIVELY DEEP FOR THIS TIME OF YEAR. MODELS INSIST ON DRY MID AND UPPER LEVELS WITH LOW LEVEL ANTICYCLONIC FLOW SO LEFT DRY FORECAST ELSEWHERE. HIGH PRESSURE SHOULD BUILD INTO THE AREA IN ERNEST THURSDAY NIGHT AND FRIDAY...AS UPPER TROUGH PUSHES THROUGH. MET NUMBERS LOOKED GOOD FOR HIGHS WEDNESDAY. USED A MET / MAV BLEND ON LOWS WEDNESDAY NIGHT. WENT A LITTLE ABOVE THE NEW MEX FOR HIGHS THURSDAY AND CLOSE TO IT FOR LOWS THURSDAY NIGHT. HPC FOLLOWED ECMWF FOR DAYS 4 THROUGH 7...WITH SLOWER EXODUS OF UPPER TROUGH ALONG E COAST. DRY FORECAST FOR THIS AREA EITHER WAY AS HIGH PRESSURE WITH A WARMING TREND PREVAILS. PREV DISCUSSION... /ISSUED 151 PM EDT MON JUL 3 2006/ AVIATION (18Z TO 18Z)... VFR FOR MOST OVER THE NEXT 24 HOURS. THE EXCEPTIONS WOULD BE FOR THOSE SITES...PKB...CKB...AND EKN...THAT ARE CLOSER TO THE FRONT...AND SHOWERS AND THUNDERSTORMS. OTHER SITES ARE ON THE VFR TO MVFR LINE ARE DUE TO THE HAZE...AS TEMPS RISE INTO THE LOW AND MID 80S...AND DEW POINTS RESIDE IN THE MID TO UPPER 60S. OUR WARM AND MOIST AIRMASS WILL CONTINUE THROUGH THE PERIOD. A BRIEF REPRISE IS EXPECTED OVERNIGHT...BEFORE ANOTHER BETTER CHANCE OF CONVECTION ROLLS NEAR TUESDAY AFTERNOON. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SHORT TERM...JMV
Hazardous weather outlook, Jul 3, 3:08 AM EDT, 19 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 308 AM EDT MON JUL 3 2006 KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032- 037>040-046-047-040715- GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH- VINTON-MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD- PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS- WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 308 AM EDT MON JUL 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BE SEVERE THIS AFTERNOON AND OVERNIGHT TONIGHT. STRONG WINDS WOULD BE A GREATER THREAT THAN LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE REMAINS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON TUESDAY. RAIN AMOUNTS WILL ALSO BE MONITORED ON TUESDAY INTO WEDNESDAY...MAINLY IN WEST VIRGINIA WHERE THE GROUND IS WETTER. IF REPETITIVE SHOWERS FALL...SMALL STREAM FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ105-VAZ003-004-WVZ005-013-024>026-033>036-040715- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN-BOONE- MCDOWELL-WYOMING-RALEIGH-FAYETTE- 308 AM EDT MON JUL 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT...
In the hours before
Local storm report, Jul 3, 8:20 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
820 PM EDT MON JUL 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM DOWNBURST BIG OTTER 38.60N 81.05W
07/03/2006 CLAY WV LAW ENFORCEMENT
TREES DOWN
0755 PM DOWNBURST NELSONVILLE 39.46N 82.23W
07/03/2006 ATHENS OH TRAINED SPOTTER
TREES AND POWERLINES DOWN.
&&
JVICTORYSpecial weather statement, Jul 3, 9:02 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 902 PM EDT MON JUL 3 2006 OHZ087-WVZ005-006-040130- CABELL-LAWRENCE-WAYNE- 902 PM EDT MON JUL 3 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CEREDO...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE SOUTH POINT...PROCTORVILLE...CHESAPEAKE...BURLINGTON...PEA RIDGE AND MILTON. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Special weather statement, Jul 3, 9:08 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 908 PM EDT MON JUL 3 2006 OHZ076-WVZ010-011-040200- PLEASANTS-TYLER-WASHINGTON- 908 PM EDT MON JUL 3 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF ST. MARYS...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE FEDERAL... POINT LOOKOUT...HEBRON...NEWPORT...MATAMORAS AND NEW MATAMORAS. WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Special weather statement, Jul 3, 9:30 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 930 PM EDT MON JUL 3 2006 WVZ006-013>015-040200- CABELL-KANAWHA-LINCOLN-PUTNAM- 930 PM EDT MON JUL 3 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MILTON...OR ABOUT OVER BARBOURSVILLE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE TORNADO... TEAYS VALLEY...HURRICANE AND CULLODEN. WIND GUSTS TO 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT LIGHTNING IN THE PATH OF THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Special weather statement, Jul 3, 9:54 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 954 PM EDT MON JUL 3 2006 WVZ006-013>015-040230- CABELL-KANAWHA-LINCOLN-PUTNAM- 954 PM EDT MON JUL 3 2006 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 954 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CULLODEN...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE TORNADO... TEAYS VALLEY...ST. ALBANS...CHARLESTON...SISSONVILLE AND POCA AND SOUTH CHARLESTON. GUSTY WINDS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...EXPECT FREQUENT LIGHTNING. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jul 3, 10:07 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1007 PM EDT MON JUL 3 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND DMG BARBOURSVILLE 38.40N 82.28W
07/03/2006 CABELL WV PUBLIC
LARGE BRANCHES BROKEN.
EVENT OCCURRED BETWEEN
948 PM 07/03/2006 AND 1003 PM 07/03/2006
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:43 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 33 min |
| Jul 3, 10:48 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Putnam | 27 min |
| Jul 4, 12:49 PM EDT | Severe Thunderstorm Warning | RLX | Jackson | 41 min |
| Jul 4, 1:22 PM EDT | Severe Thunderstorm Warning | RLX | Wirt | 23 min |
| Jul 4, 1:30 PM EDT | Severe Thunderstorm Warning | RLX | Lewis | 30 min |
| Jul 4, 3:01 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 28 min |
| Jul 4, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Logan | 31 min |
| Jul 4, 3:59 PM EDT | Severe Thunderstorm Warning | RLX | Boone | 31 min |
| Jul 4, 4:58 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 7 more | 28 hr |
| Jul 4, 5:43 PM EDT | Severe Thunderstorm Warning | RLX | Jackson | 17 min |
| Jul 4, 5:47 PM EDT | Severe Thunderstorm Warning | RLX | Roane | 13 min |
| Jul 4, 6:14 PM EDT | Severe Thunderstorm Warning | RLX | Putnam | 31 min |
| Jul 4, 6:16 PM EDT | Severe Thunderstorm Warning | RLX | Roane | 29 min |
| Jul 4, 6:33 PM EDT | Severe Thunderstorm Warning | RLX | Clay | 37 min |
| Jul 4, 7:20 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas | 25 min |
| Jul 4, 7:20 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 25 min |
| Jul 4, 7:40 PM EDT | Severe Thunderstorm Warning | RLX | Webster | 19 min |
| Jul 4, 7:50 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln | 25 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.